# SDR TSAA20230606080

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/232 LIGHT CORROSION AT LH SIDE VERTICAL STABILIZER EXTERNAL SKIN AT REAR SPAR AREA AT FIN STA 247.  ALL CORROSION REMOVED AT LH SIDE VERTICAL STABILIZER EXTERNAL SKIN AT REAR SPAR AREA AT FIN STA 247.  REMOVED 0.002" MATERIAL & REMAINING 0.097" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN & PROTECTIVE I.A.W. B737-300 SRM 51-20-1 & 51-10-2 & 55-30-01 ALLOWABLE DAMAGE 1 (R130).
